# SDR ASAA2016010614670

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 7,264 hours, 2,380 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 9171
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 31,429 hours, 9,643 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL ON ARRIVAL EXTINGUISHED WITH MASTER CAUTION.  ACFT GROUNDED.  ZONE TEMP BITE FAULTED CONTROL CABIN TRIM AIR MODULATING VALVE.  REMOVED, REPLACED, AND TESTED V143 IAW MM 21-61-21-400-801, TEST PASSED. ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
